# SDR SWAA2021042264995

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 864 hours, 388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST OK TO CONTINUE PER MEL 25-64-02 SP1B MDDR 108569 ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REMOVED AND REPALCED COCKPIT FLASHLIGHT BATTERY IAW SIP.
